Author Topic: How long does it take for Kolonopin to dissolve in PG?  (Read 527 times)

[Buddie]

How long does it take for Kolonopin to dissolve in PG?
« on: October 03, 2019, 10:58:16 am »
Hi BB. I am trying to convert from pill cutting/ shaving to liquid titration by dissolving 1mg of Kolonopin in 2 ml of PG and then add 98 ml of water to dilute it.

I dropped my two .5 Kolonopin pills in 2 ml of PG and have shaken it. The pills just seem to be floating in the PG. I donít see them dissolving at all.

Can someone please tell me how long you would expect 1mg of Kolonopin to take to dissolve in 2 mg of PG?

I have no idea.

2hours? 8 hours? 1 day? 2 days?

Thank you very much!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: How long does it take for Kolonopin to dissolve in PG?
« Reply #1 on: October 03, 2019, 11:12:30 am »
I just found out the answer from a post below by Gumbygirl on 9/23. The answer is if my pills have a hard coating that retards the dissolving, I should crush the pills before putting them in the PG. I am going to do that.

Thanks [...]!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: How long does it take for Kolonopin to dissolve in PG?
« Reply #2 on: October 03, 2019, 01:03:32 pm »
I just found out the answer from a post below by Gumbygirl on 9/23. The answer is if my pills have a hard coating that retards the dissolving, I should crush the pills before putting them in the PG. I am going to do that.

Thanks [...]!

 :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.